# SDR UIEA200700199

- Difficulty date: April 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1040-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PNL NR 191HH EXTERNAL AND INTERIOR SURFACE CORROSION REVEALED.  KEEL BEAM PANEL NR 191HH HINGE ATTACHMENT AREA OUT OF LIMIT, REPAIRED AS PER SRM 51-40-03 FIG 1.
